# SDR SWAA2022071210940

- Difficulty date: May 23, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 59,592 hours, 35,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING ESCAPE GROUND ILLUMINATION LIGHT IS INOP / [01] REMOVED AND REPLACED RH OVERWING ESCAPE LIGHT AND OP CHECKS GOOD IAW AMM 33-51-04-960-801.;[02] VERIFIED STEP 1;[03] INSPECTION COMPLETE
